MAUDE Adverse Event Report: FLEXICARE MEDICAL LTD. BRITEPRO OMNI SINGLE-USE LARYNGOSCOPE MINI HANDLE WITH MILLER 0; LARYNGOSCOPE, RIGID

FLEXICARE MEDICAL LTD. BRITEPRO OMNI SINGLE-USE LARYNGOSCOPE MINI HANDLE WITH MILLER 0; LARYNGOSCOPE, RIGID
Model Number 040-06-0401U
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Attempting to intubate neonatal intensive care unit (nicu) infant.When visualizing the trachea, the blade is noted to deviate to the right.Had trouble stabilizing the epiglottis and blade slipped.Flexicare blade is slick versus previous blades used that were matte.When looking down from above, with blade open on handle, the blade is on the side.When lifting up, the pressure is to the side, distorting the view.Manufacturer response for laryngoscope, rigid, britepro omni single-use laryngoscope mini handle with miller 0 (per site reporter) recommended we provide more education.

Brand Name
BRITEPRO OMNI SINGLE-USE LARYNGOSCOPE MINI HANDLE WITH MILLER 0
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
FLEXICARE MEDICAL LTD.
15281 barranca pkwy, unit d
irvine CA 92618
MDR Report Key20863237
Report Number20863237
Device Sequence Number8839307
Product Code CCW
UDI-Device Identifier05055788773306
UDI-Public(01)05055788773306
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2024
Report Date (Section F) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number040-06-0401U
Device Catalogue Number040-06-040IU
Device Lot Number2404 02232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/30/2024